# SDR CA120424007

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,686 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Part number: 1708011
- Part serial: 3088
- Condition: Failed
- Location: Dc Power
- Part time: 13,672 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF,  RETURNED, NO EMERGENCY DECLARED, ARFF CALLED TO STAND BY.  NO FURTHER INCIDENT.  NR 1 SPDA MOD 13 DC POWER MODULE REPLACED AND GEAR SWINGS CARRIED OUT.  GROUND CHECKED SERVO AMM 24-61-13-400-801A,
